CaltechAUTHORS
  A Caltech Library Service

Linearization stability of the Einstein equations

Fischer, Arthur E. and Marsden, Jerrold E. (1973) Linearization stability of the Einstein equations. Bulletin of the American Mathematical Society, 79 (5). pp. 997-1003. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20100806-075617811

[img]
Preview
PDF - Published Version
See Usage Policy.

538Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100806-075617811

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9904-1973-13299-9DOIUNSPECIFIED
http://www.ams.org/journals/bull/1973-79-05/S0002-9904-1973-13299-9/home.htmlPublisherUNSPECIFIED
Additional Information:© American Mathematical Society 1973. Communicated by R. Seeley, January 8, 1973. Partially supported by NSF grants GP-39060 and GP-8257.
Funders:
Funding AgencyGrant Number
NSFGP-39060
NSFGP-8257
Subject Keywords:General relativity, Einstein equations, linearization, stability, Ricci flat, nonlinear differential equations
Classification Code:AMS (MOS): Primary 83C05; Secondary 58D15, 83C25, 53C25.
Record Number:CaltechAUTHORS:20100806-075617811
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100806-075617811
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19307
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:06 Aug 2010 16:40
Last Modified:26 Dec 2012 12:17

Repository Staff Only: item control page